# SDR ASOA2014013109818

- Difficulty date: January 27, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 27,300 hours, 19,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS & OPS CHECKED GOOD.
